# SDR SWAA2025101614673

- Difficulty date: September 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED BOTH GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA.   REPLACED BOTH GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.
